MathSciNet Relay Station
MathSciNet bibliographic data
MR2373950 93B36 (93E11)
Xu, Shengyuan; Lam, James; Mao, Xuerong Delay-dependent $H\sb \infty$ control and filtering for uncertain Markovian jump systems with time-varying delays. IEEE Trans. Circuits Syst. I. Regul. Pap. 54 (2007), no. 9, 2070–2077.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement